4 x Cetirizine 10mg Tablets - 30 Tablets - FREE DELIVERY - UNBOXED £2.79 pharmacyfirst
297°

4 x Cetirizine 10mg Tablets - 30 Tablets - FREE DELIVERY - UNBOXED £2.79 pharmacyfirst

22
Found 30th Nov
Cetirizine 10mg antihistamine tablets are an excellent treatment for people suffering from hay fever (seasonal allergic rhinitis), perennial allergic rhinitis (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin). Branded versions include Zirtek and Piriteze.


Brand is Allacan dated 20/06

Posted last weekend, but appears to have disappeared.

22 Comments

Noice!

Is this 4 x 30 tablets then? Confused...

Original Poster

Crosbee3 m ago

Is this 4 x 30 tablets then? Confused...



Yes. It's 4 packs of 30 tablets. Unboxed just seems to mean they've opened the ends of the packs and flattened them so they go in the padded envelope.

qbs4 m ago

Yes. It's 4 packs of 30 tablets. Unboxed just seems to mean they've opened …Yes. It's 4 packs of 30 tablets. Unboxed just seems to mean they've opened the ends of the packs and flattened them so they go in the padded envelope.


Great thanks!

Thanks Op!

Wouldnt ship to Ireland but thanks op, heat!

I'm on a secure network so HUKD links are blocked for me. Can somone tell me what to type in the search field on the pharmacyfirst website to find these? I've tried allacan and Cetirizine, but can't see them? Thanks


EDIT: sorry found them now!
Edited by: "adam_2004" 30th Nov

Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.

wandaluzt21 m ago

Believe it or not this brand is crud, I ordered a load of them in one of …Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.



Would you say rather than Allacan, more like Allcan't!...................................... i'll see myself out..............

Original Poster

wandaluzt37 m ago

Believe it or not this brand is crud, I ordered a load of them in one of …Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.


Same brand as I get on prescription. Haven't had any problems with them.

Original Poster

wandaluzt53 m ago

Believe it or not this brand is crud, I ordered a load of them in one of …Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.


There's no difference in the cetirizine content - only in the other ingredients. Galpharm and Allacan

qbs31 m ago

There's no difference in the cetirizine content - only in the other …There's no difference in the cetirizine content - only in the other ingredients. Galpharm and Allacan


Yes, so they tell you on the box and that's all well and good. That doesn't mean that in reality they are exactly the same, they could even be pulling a fast one with the cetirizine content and you aren't getting what they say you are. How would you actually know?

wandaluzt1 h, 28 m ago

Believe it or not this brand is crud, I ordered a load of them in one of …Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.



Believe it or not, Bristol Labs make most of the generic Cetirizine used in the UK today and are a primary supplier to the NHS. You may be more familiar with this packaging:

32612141-8u5eN.jpg
Allacan is just Bristol Labs' own consumer 'branded' product version. As others have said, the active Cetirizine molecule formulation and efficacy is exactly the same as other comparable branded and generic products.

In order to manufacture and supply this medicine, Bristol Labs holds a Medicines Agency product license. This means the product is regularly randomly tested by independent analytical laboratories to ensure it meets the correct formulation.

It's a fact that in double blind testing, generic products like this always produce much the same results as their more expensive 'branded' equivalents.

Interestingly, when test subjects are told that some tablets are either "branded" and/or very expensive, they invariably seem to rate them as producing better results than their generic equivalent (curiously, this effect equally applies when ALL tablets in the test are identical generics!)

So, if you believe a particular brand works better / looks better / tastes better than the generic equivalent, you are probably right. But it's all in your mind, really

cb-uk9 m ago

Believe it or not, Bristol Labs make most of the generic Cetirizine used …Believe it or not, Bristol Labs make most of the generic Cetirizine used in the UK today and are a primary supplier to the NHS. You may be more familiar with this packaging:[Image] Allacan is just Bristol Labs' own consumer 'branded' product version. As others have said, the active Cetirizine molecule formulation and efficacy is exactly the same as other comparable branded and generic products.In order to manufacture and supply this medicine, Bristol Labs holds a Medicines Agency product license. This means the product is regularly randomly tested by independent analytical laboratories to ensure it meets the correct formulation. It's a fact that in double blind testing, generic products like this always produce much the same results as their more expensive 'branded' equivalents. Interestingly, when test subjects are told that some tablets are either "branded" and/or very expensive, they invariably seem to rate them as producing better results than their generic equivalent (curiously, this effect equally applies when ALL tablets in the test are identical generics!)So, if you believe a particular brand works better / looks better / tastes better than the generic equivalent, you are probably right. But it's all in your mind, really


If I was a sucker for brands then I wouldn't buy Galpharm tablets, they are a generic producer too same as Bristol labs. I bought the tablets in this post because I buy generic tablets and from my own experience despite them allegedly being exactly the same as my Galpharm equivalent they just did not work. As far as I was concerned they should have and had no reason to doubt them. I had to go buy a pack of Galpharm and my symptoms immediately started to clear up.

I would be interested to see if anyone else who regularly takes them experience the same. Who knows, I may have had a bad batch I guess, I just tried a few boxes of them before I gave up on them.

I totally agree that in THEORY they're all the same but there is a difference in some meds the active component can be slightly different and even when it's not supposed to be I've noticed the difference.

My Dr's are penny pinching bumbags and my meds are different every month and some of them just don't work the same even tho I have studied biology & chemistry and I know they should be the same & up until getting really ill always believed they were.

Best bet try the cheapest if they work great, if not try the next cheapest & repeat until satisfied

Original Poster

Rich444 m ago

I totally agree that in THEORY they're all the same but there is a …I totally agree that in THEORY they're all the same but there is a difference in some meds the active component can be slightly different and even when it's not supposed to be I've noticed the difference.My Dr's are penny pinching bumbags and my meds are different every month and some of them just don't work the same even tho I have studied biology & chemistry and I know they should be the same & up until getting really ill always believed they were.Best bet try the cheapest if they work great, if not try the next cheapest & repeat until satisfied



"I have studied biology & chemistry".

You'd have a better understanding if you'd studied biochemistry, physiology and pharmacology maybe.

Original Poster

samscott28 m ago

This is more than the normal price in Home bargains and you get a free box …This is more than the normal price in Home bargains and you get a free box 79p for 30


4 x 79p = £3.16 the last time I checked, so these are 37p cheaper, and, as explained earlier, they are boxed.

There's also the advantage of not having to go into Home Bargains.

Yeah, this was on earlier as I just got my years supply delivered, all boxed up, order says unboxed so wasn't expecting this big package but pleased.

wandaluzt12 h, 53 m ago

Believe it or not this brand is crud, I ordered a load of them in one of …Believe it or not this brand is crud, I ordered a load of them in one of the pharmacy offers on here a while back. You'd think they'd all be the same and generally they are but these had no effect on me for my allergies/hay fever whatsoever and I had to go back to the generic Galpharm cetirizine from Home Bargains.


I've used these and they work well. Not sure why they didn't work for you but very suprised another generic brand would be better considering the active ingredient is the same in both.

Thx op for posting!

meowmix2 h, 15 m ago

I've used these and they work well. Not sure why they didn't work for you …I've used these and they work well. Not sure why they didn't work for you but very suprised another generic brand would be better considering the active ingredient is the same in both.Thx op for posting!


No I'm not sure either. Its not beyond the realms of possibility something was different in the manufacturing process somehow,it happens to all production lines occasionally. Anyway I shared an experience not an earth shattering revelation. It's a good price and deal from the OP and I'm not detracting from it in any way.

Original Poster

wandaluzt4 h, 40 m ago

No I'm not sure either. Its not beyond the realms of possibility something …No I'm not sure either. Its not beyond the realms of possibility something was different in the manufacturing process somehow,it happens to all production lines occasionally. Anyway I shared an experience not an earth shattering revelation. It's a good price and deal from the OP and I'm not detracting from it in any way.


I've been on cetirizine for years for hayfever, perennial rhinitis etc, and in that time, had more brands than I can remember. I've always put down worsening symptoms to external, unidentifiable circumstances rather than a change of brand. Is it possible you've experienced the same?
You've also got to be vigilant for counterfeit drugs.

wandaluzt18 h, 1 m ago

No I'm not sure either. Its not beyond the realms of possibility something …No I'm not sure either. Its not beyond the realms of possibility something was different in the manufacturing process somehow,it happens to all production lines occasionally. Anyway I shared an experience not an earth shattering revelation. It's a good price and deal from the OP and I'm not detracting from it in any way.




Didn't mean to make you feel bad for sharing... Just shared my thoughts as well. I was once told that fillers in the tablets may interfere with the active ingredient and so maybe that was responsible for its lack of efficacy with you. Could all just be heresay (I don't work for a pharmaceutical company and cba to research it) but thought I'd mention so you didn' feel your experience was being belittled in any way
Post a comment
Avatar
@
    Text